# SDR DALA2023062705170

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 73,325 hours, 34,478 cycles
- Engine: Cfmint CFM565A1
- Engine time: 54,315 hours, 28,006 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3258 - DIV - TO ATL DUE TO ENGINE BLEED AIR SUPPLY FAULTS ON BOTH ENGINES. CORRECTIVE ACTION: REPLACED ENGINE 1 PRV AND SENSE LINE 1674GM AND ENGINE 2 PRV. ENGINE RUN GOOD. OK FOR SERVICE. (4981117)
